# SDR CA071119003

- Difficulty date: November 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,279 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 0660312525
- Part serial: 3455
- Condition: Intermittent
- Location: Eadi
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT`S EADI DISPLAY REPORTED TO GO (FUZZY) AND INTERMITTENTLY GOING BLANK. ED462 REPLACED WITH SERVICEABLE UNIT. (TC NR 20071119003)
